Follow
Abbas Akrami
Abbas Akrami
Assistant Professor of Applied Mathematics, Zabol University
Verified email at uoz.ac.ir
Title
Cited by
Cited by
Year
Stochastic comparisons of the smallest and largest claim amounts with location-scale claim severities
G Barmalzan, A Akrami, N Balakrishnan
Insurance: Mathematics and Economics 93, 341-352, 2020
122020
RH WAVELET BASES TO APPROXIMATE SOLUTION OF NONLINEAR FREDHOLM-HAMMERSTEIN INTEGRAL EQUATIONS IN COMPLEX PLANE
M Erfanian, A Akrami
Mathematical Modelling of Systems 4 (1), 1-8, 2017
112017
An efficient method for solving a class of nonlinear fuzzy optimization problems
A Akrami, MM Hoseini, M Karbassi
Journal of Mathematical Extension 10, 101-116, 2016
72016
Orderings of extremes dependent modified proportional hazard and modified proportional reversed hazard variables under Archimedean copula
G Barmalzan, N Balakrishnan, SM Ayat, A Akrami
Communications in Statistics-Theory and Methods 50 (22), 5358-5379, 2021
52021
Solving of two dimensional nonlinear mixed Volterra–Fredholm Hammerstein integral equation 2D Haar wavelets
M Erfanian, A Akrami
Mathematical Sciences International Research Journal 6 (1), 18-21, 2017
52017
An interval nonlinear programming approach for solving a class of unconstrained nonlinear fuzzy optimization problems
A Akrami, M Erfanian
Mathematical Modelling of Systems 4 (1), 1-8, 2017
42017
Investigation of a mathematical fuzzy epidemic model for the spread of corona-virus in a population
A Akrami, M Parsamanesh
Soft computing 11 (1001910), 2-9, 2022
32022
Solving two-dimensional nonlinear Fredholm integral equations using rationalized Haar functions in the complex plane
M Erfanian, A Akrami, M Parsamanesh
International Journal of Applied and Computational Mathematics 5, 1-13, 2019
32019
Modeling of the Propagation of Infectious Diseases: Mathematics and Population
Mahmood Parsamanesh, Majid Erfanian, Abbas Akrami
EBNESINA 22 (4), 2021
22021
USING OF TWO DIMENSIONAL HAAR WAVELET FOR SOLVING OF TWO DIMENSIONAL NONLINEAR FREDHOLM INTEGRAL EQUATION
E Majid, A Abbas
Int J Appl Phys Sci 3 (2), 55-60, 2017
22017
Numerical solution of singular perturbation two-point boundary value problems
A Akrami
ISPACS 1, 65-73, 2012
22012
Orderings of fail-safe systems with components having Marshall-Olkin-Harris lifetime distributions
G Barmalzan, A Akrami, AA Hosseinzadeh, N Balakrishnan
Communications in Statistics-Theory and Methods 52 (19), 7022-7040, 2023
12023
Ordering Extremes of Scale Random Variables under Archimedean Copula
G Barmalzan, M Ayat, A Akrami
Journal of Mathematical Inequalities, 2021
12021
A quadratic programming model for obtaining weak fuzzy solution to fuzzy linear systems
A Akrami, M Erfanian
Facta Universitatis, Series: Mathematics and Informatics, 381-390, 2019
12019
Sensitivity Analysis of a Mathematical Fuzzy Epidemic Model for COVID-19
محمود پارسامنش, محمود, اکرمی, عباس
محاسبات نرم, 2023
2023
HR and RHR orderings of extremes of dependent variables under Archimedean copula
Kia (Barmalzan), Ghobad Saadat, N Balakrishnan, SM Ayat, A Akrami
COMMUNICATIONS IN STATISTICS-THEORY AND METHODS, 2023
2023
بررسی یک مدل اپیدمیک فازی ریاضی برای انتشار ویروس کرونا در یک جمعیت
اکرمی عباس, پارسامنش محمود
محاسبات نرم 11 (1001910), 2-9, 2022
2022
Augmented Lagrangian method for solving convex quadratic fuzzy programming problems
A Akrami
Journal of advanced mathematical studies 15 (1), 97-104, 2022
2022
مدل سازی انتشار بیماریهای عفونی: ریاضیات و جمعیت
پارسامنش, محمود, عرفانیان, اکرمی, عباس
ابن سینا 22 (4), 60-74, 2020
2020
Stochastic Comparisons of Series and Parallel Systems arising from Lomax Components with Archimedean Copula
G Barmalzan, M Ayat, A Akrami
Journal of Advanced Mathematical Modeling 10 (1), 172-195, 2020
2020
The system can't perform the operation now. Try again later.
Articles 1–20